Alert archive / Michigan / Frost Advisories in 2016

Frost Advisory 2, NWS Gaylord, MI

May 15, 20168 counties in Michigan

NWS Gaylord, MI issued this frost advisory at May 15, 2016, 3:25 PM EDT for 8 counties in Michigan. It took effect at May 16, 2016, 12:00 AM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
May 15, 2016, 3:25 PM EDT (19:25 UTC)
In effect from
May 16, 2016, 12:00 AM EDT
Expired
May 16, 2016, 3:08 AM EDT
In force
3 hr
Issued by
NWS Gaylord, MI

Counties Antrim County, MI, Arenac County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Kalkaska County, MI, Missaukee County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 40 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2016-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2016-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

115 
WWUS73 KAPX 151925
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
325 PM EDT SUN MAY 15 2016

MIZ017-018-022>024-028>030-034>036-160330-
/O.NEW.KAPX.FZ.W.0002.160516T0400Z-160516T1200Z/
CHEBOYGAN-PRESQUE ISLE-OTSEGO-MONTMORENCY-ALPENA-CRAWFORD-OSCODA-
ALCONA-ROSCOMMON-OGEMAW-IOSCO-
INCLUDING THE CITIES OF...CHEBOYGAN...ROGERS CITY...GAYLORD...
ATLANTA...ALPENA...GRAYLING...MIO...HARRISVILLE...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY
325 PM EDT SUN MAY 15 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY. 

* TEMPERATURE...TEMPERATURES WILL FALL RATHER RAPIDLY THIS
  EVENING...REACHING THE LOWER 30S BY LATE THIS EVENING INTO THE
  EARLY MORNING HOURS. TEMPERATURES ARE EXPECTED TO RISE ABOVE
  FREEZING TOWARD MONDAY MORNING.

* IMPACTS...TENDER VEGETATION AND FLOWERING PLANTS MAY BE DAMAGED
  OR KILLED BY FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING THEM INDOORS
TO AVOID DAMAGE.

&&

$$

MIZ016-019-021-026-027-032-033-041-042-160330-
/O.NEW.KAPX.FR.Y.0002.160516T0400Z-160516T1200Z/
EMMET-CHARLEVOIX-ANTRIM-GRAND TRAVERSE-KALKASKA-WEXFORD-MISSAUKEE-
GLADWIN-ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHARLEVOIX...MANCELONA...
TRAVERSE CITY...KALKASKA...CADILLAC...LAKE CITY...GLADWIN...
STANDISH
325 PM EDT SUN MAY 15 2016

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY. 

* TEMPERATURE...TEMPERATURES WILL FALL RATHER RAPIDLY THIS
  EVENING...REACHING THE LOWER TO MIDDLE 30S BY LATE THIS EVENING
  INTO THE EARLY MORNING HOURS. TEMPERATURES ARE EXPECTED TO RISE
  ABOVE FREEZING TOWARD MONDAY MORNING.

* IMPACTS...TENDER VEGETATION AND FLOWERING PLANTS MAY BE DAMAGED
  OR KILLED BY THESE TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. COVER
SENSITIVE PLANTS OR BRING THEM INDOORS TO AVOID DAMAGE.

&&

$$

MSB
2 follow-up statements
492 
WWUS73 KAPX 160214
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1014 PM EDT SUN MAY 15 2016


MIZ016-019-021-027-161200-
/O.UPG.KAPX.FR.Y.0002.160516T0400Z-160516T1200Z/
/O.EXA.KAPX.FZ.W.0002.160516T0400Z-160516T1200Z/
EMMET-CHARLEVOIX-ANTRIM-KALKASKA-
INCLUDING THE CITIES OF...PETOSKEY...CHARLEVOIX...MANCELONA...
KALKASKA
1014 PM EDT SUN MAY 15 2016

...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. THE FROST
ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURE...TEMPERATURES WILL FALL TO AROUND FREEZING DURING 
  THE OVERNIGHT HOURS.  

* IMPACTS...TENDER VEGETATION AND FLOWERING PLANTS MAY BE 
  DAMAGED OR KILLED BY THESE TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MIZ017-018-022>024-028>030-034>036-161200-
/O.CON.KAPX.FZ.W.0002.160516T0400Z-160516T1200Z/
CHEBOYGAN-PRESQUE ISLE-OTSEGO-MONTMORENCY-ALPENA-CRAWFORD-OSCODA-
ALCONA-ROSCOMMON-OGEMAW-IOSCO-
INCLUDING THE CITIES OF...CHEBOYGAN...ROGERS CITY...GAYLORD...
ATLANTA...ALPENA...GRAYLING...MIO...HARRISVILLE...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY
1014 PM EDT SUN MAY 15 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 
  30S DURING THE OVERNIGHT HOURS. 

* IMPACTS...TENDER VEGETATION AND FLOWERING PLANTS MAY BE 
  DAMAGED OR KILLED BY FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING THEM
INDOORS TO AVOID DAMAGE.

&&

$$

MIZ026-032-033-041-042-161200-
/O.CON.KAPX.FR.Y.0002.160516T0400Z-160516T1200Z/
GRAND TRAVERSE-WEXFORD-MISSAUKEE-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...TRAVERSE CITY...CADILLAC...LAKE CITY...
GLADWIN...STANDISH
1014 PM EDT SUN MAY 15 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 
  30S DURING THE OVERNIGHT HOURS.

* IMPACTS...TENDER VEGETATION AND FLOWERING PLANTS MAY BE 
  DAMAGED OR KILLED BY THESE TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. COVER
SENSITIVE PLANTS OR BRING THEM INDOORS TO AVOID DAMAGE.

&&

$$
393 
WWUS73 KAPX 160708
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
308 AM EDT MON MAY 16 2016


MIZ016>019-021>024-027>030-034>036-160815-
/O.CAN.KAPX.FZ.W.0002.000000T0000Z-160516T1200Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-ANTRIM-OTSEGO-MONTMORENCY-
ALPENA-KALKASKA-CRAWFORD-OSCODA-ALCONA-ROSCOMMON-OGEMAW-IOSCO-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...MANCELONA...GAYLORD...ATLANTA...ALPENA...KALKASKA...
GRAYLING...MIO...HARRISVILLE...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY
308 AM EDT MON MAY 16 2016

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FREEZE
WARNING. 

$$

MIZ026-032-033-041-042-160815-
/O.CAN.KAPX.FR.Y.0002.000000T0000Z-160516T1200Z/
GRAND TRAVERSE-WEXFORD-MISSAUKEE-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...TRAVERSE CITY...CADILLAC...LAKE CITY...
GLADWIN...STANDISH
308 AM EDT MON MAY 16 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FROST
ADVISORY. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 15, 1:50 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 15, 1:50 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
150 PM EDT SUN MAY 15 2016

.UPDATE...
Issued at 1026 AM EDT Sun May 15 2016

Ah...the joys of mid May in northern Michigan. Pocket of
unseasonably cold air aloft/combined with some lake contributions/
continues to kick off scattered/numerous snow showers across much of
the area this morning. Brief heavier bursts of snow have even
whitened the ground in some locations (a few "likely" spots even had
upwards of an inch of snow early this morning). Snow shower coverage
should be about maxed out...with a slow but steady downward trend
expected hereafter as waa processes and loss of upper level support
take their collective toll. With that said...will go ahead and at
least extend the mention of showers into early this afternoon. While
precip should be ended by later in the afternoon...do expect plenty
of shallow cu/stcu in remnant cold air mass. As for those
temperatures...readings will remain a good 15 to 20 degrees below
normal. This sets the stage for another cold evening...and very
possible additional frost/freeze headlines will be need for at least
some areas. Will chew over that decision for a few more hours.

&&

.SHORT TERM...(Today and tonight)
Issued at 343 AM EDT Sun May 15 2016

High impact weather potential...continued cold with frost/freeze
concerns.

Chilly nw low-level flow continues...between low pressure in
Quebec...and high pressure in the central plains. Spotty mixed
precip continues in the northern lakes...thanks to a shortwave
digging into central/southern lower MI. As this wave exits...the
core of the upper trof will move to the eastern lakes today...and
heights aloft will start to rebound. It will take some time for
temps to seriously recover. Another shortwave will pivot toward Lake
Superior late tonight. That will interact with nascent warm
advection to perhaps generate some late-night precip chances. Precip
and temp trends remain the main concern.

Today...high pressure will move east toward the lower OH valley.
1000-850mb winds will back to the wnw in response...which will help
ease the 850mb thermal trof to the east. With the departure of the
early morning shortwave and erosion of overlake instability...precip
will die out quickly early this morning. Showers (mostly SHSN) will
linger longest along a Whitefish Bay-APN axis...perhaps holding on
until midday there. Small ridge axis builds into northern MI in the
afternoon...anticipate no precip then. Shallow cold airmass persists
though...and anticipate a healthy amount of cold-air cu...especially
in northern lower. Eastern upper will likely have a somewhat sunnier
afternoon...thanks to a slightly drier airmass (surface dew points
near 20f vs low/mid 20s to the south). Max temps mid 40s to around
50f.

Tonight...short window for radiational cooling in the evening/
early overnight...before clouds rapidly increase from the nw ahead
of the next shortwave. It won/t take much of a window to drop
temps back close to freezing...especially in n central and ne
lower MI. Gridded forecasts will have areas of frost near and east
of a CAD-PLN line...though ending by 5 am. Will not go with a
frost/freeze headline just yet given the ongoing headline...and
lingering uncertainty as to how cold we can get before clouding
up.

Differences exist amongst the models regarding where better
forcing/moisture arrives late tonight. Nam targets eastern upper
MI...Gfs nw lower. Plan on largely splitting the difference...with
a broadish area of pops between M-55 and the Sault. Bufr data
shows an increasingly warm airmass arriving between the surface
and 850mb. That will keep incoming precip liquid in most of the
forecast area. The far northern fringe (eastern upper MI) could
still see a rain/snow. Is there any chance for freezing
precip...given marginally frosty ground/air temps? Perhaps a very
brief one at onset...before surface temps climb. More likely is
that surface temps will recover above freezing with the thicker
cloud cover before precip arrives. Will not mention any freezing
precip.

Min temps mainly near 30f to the mid 30s...some milder readings
near Lake MI.

.LONG TERM...(Monday through Saturday)
Issued at 343 AM EDT Sun May 15 2016

...Some showers to start week but dry and warmer by the end...

High Impact Weather Potential: Areas of frost early Tuesday and
perhaps again early Wednesday (more patchy).

Pattern Synopsis/Forecast: North American pattern dominated by a rex
block over the eastern Pacific and a downstream omega block over the
Atlantic.  Each of these blocks are starting to evolve/weaken...with
components of the upstream rex block moving into western North
America.  Fairly deep long wave trough for this time of year exists
between these blocks over central/eastern North America.  Surface
high pressure extends from Alberta/Saskatchewan southeast into the
central/southern plains.  Deep layer thermal trough sags into the
Great Lakes from northern Ontario.

Upper trough axis running north-south through the Great Lakes will
become re-oriented more east-west over the next 48 hours...as an
upper low spins up over the lower Lakes later today and eventually
rolls into New England...while higher heights associated with the
northern end of the ridge associated with the Atlantic rex block
press southwest across Hudson Bay.  A follow-up short wave trough
will dig southeast across the upper Midwest/upper Great Lakes
Monday...with lingering troughing hanging back across Michigan into
Tuesday.  Plains high builds into the southeastern U.S. Monday while
next short wave trough drops into the upper midwest along with a
weak surface response.  Overall pressure pattern across the region
is forecast to remain weak through midweek with a broad area of high
pressure stretching from the plains through the Great Lakes and
into northeast Canada by Wednesday.

Primary Forecast Concerns: Impacts with short wave passage Monday
(including thunderstorms?)...temperatures Monday night. Instability
showers underneath mid level cold pool Tuesday?

Monday...Approaching short wave trough and accompanying low level
warm advection and steep mid level lapse rates expected to drive
shower development across at least northern Lower Michigan by Monday
morning...and trends suggest that will need to add some threat for
showers to eastern Upper as well.  As mentioned in this space
yesterday...can't rule out the potential for some "gusty"
thunderstorms across northern Lower.  Showers will linger into the
evening across parts of northern Lower...with some clearing probable
from the north. Light/decoupling winds will promote cooling and set
up the potential for frost/freeze conditions...but may also allow
for some fog development as well. Uncertain on the details as clouds
may tend to hang on across central Lower overnight...but will carry
a north-south gradient in temperatures for Tuesday morning with a
mention of frost (and fog) along-north of M-32 for now.

Tuesday...While surface pattern looks to be pretty non-descript
across Michigan...lingering upper level troughing oriented west-east
will lie across the upper Great Lakes along with the likelihood of a
vorticity center spinning near or over the forecast area.  Lapse
rates look to remain steep up to 500mb...and with lingering short
wave energy around a small PoP for pop-up showers seems prudent...
perhaps focused along lake breeze boundaries.  Afternoon highs
Tuesday should be several degrees either side of 60 across the
forecast area.  Another potentially good cooling night Tuesday night
with some areas across interior northern Lower most likely to dip
into the lower 30s.

Extended Forecast (Wednesday through Saturday)...Remnants of eastern
Pacific rex block will manifest itself as split flow over the
western states during the midweek period...still some lingering
troughing/bagginess in the height pattern across the Great Lakes
Wednesday.  Heights will moderate through the end of the week as an
upper low digs southeast along the west coast...certainly a milder
pattern for next weekend over what has occurred this weekend.  Will
be curious to see what remnants of southern branch/rex block low
will do heading into Saturday...though a good chance given what is
forecast to occur upstream than any of this will pass south of
northern Michigan.

Surface high pressure expected to remain entrenched over the midwest
and Great Lakes through the mid and late week period...and will only
give way once remnants of rex block low emerges east of the
Mississippi River.  Extended period weather looks pretty quiet with
a warming trend in store (temperatures back into the 70s by
Friday...perhaps even by Thursday in spots).

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 145 PM EDT Sun May 15 2016

Instability driven showers will come to an end by early this
evening...with some clearing also expected. Clouds will increase
overnight as the next wave approaches. Some showers will again be
possible, but should remain light in intensity. Trends are
supporting the development of low clouds (mvfr/ifr) from north to
south Monday morning before slowly lifting towards noon.
Otherwise, mostly vfr conditions expected in slowly decreasing wind
fields through much of this taf period.

&&

.MARINE...
Issued at 343 AM EDT Sun May 15 2016

Nw winds will remain somewhat blustery today...as area remain
between low pressure in Quebec and high pressure in the central
plains. Winds/waves will tend to diminish late today into
tonight...as the high moves across the Ohio valley.

&&

.APX Watches/Warnings/Advisories...
MI...NONE.
LH...SMALL CRAFT ADVISORY until 8 PM EDT this evening for LHZ345>349.

LM...NONE.
LS...SMALL CRAFT ADVISORY until 8 PM EDT this evening for LSZ321-322.

&&

UPDATE...MSB
SHORT TERM...JZ
LONG TERM...JPB
AVIATION...MSB
MARINE...JZ
Hazardous weather outlook, May 15, 6:36 AM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
636 AM EDT SUN MAY 15 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-161200-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
636 AM EDT SUN MAY 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

AREAS OF FROST ARE EXPECTED AGAIN IN NORTHERN LOWER MICHIGAN TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON IN NORTHERN
LOWER MICHIGAN. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

AREAS OF FROST WILL BE POSSIBLE AGAIN ON MONDAY AND TUESDAY
NIGHTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:25 PM EDTFreeze WarningAPXAlcona, Alpena, Antrim, Cheboygan, Crawford, Emmet and 8 more12 hr

Nearby

Frost Advisories in Michigan, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.